# SDR SWIA200922244

- Difficulty date: July 26, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 14,886 hours, 9,450 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR STATUS MESSAGE DISPLAYED.  (FLT 6234)  RESECURED MLG SHUTTLE VALVE PRESSURE SWITCH CONNECTOR.
